MathSciNet Relay Station
MathSciNet bibliographic data
MR984965 65N10 (35K55)
Le Roux, M.-N. Semi-discretization in time of a fast diffusion equation. J. Math. Anal. Appl. 137 (1989), no. 2, 354–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement